# SDR SWI2025F01036

- Difficulty date: February 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR OF THE TRU BAY FLOOR SKIN AT THE ADG HYD PUMP HAS A CRACK IN THE RADIUS AROUND THE FS192.5 FRAME. (MARKED)   (C-CHECK RO 07/18/2025)PERFORMED REPAIR OF TRU BAY DOOR FLOOR SKIN AT FS 193 RHS PER REO 670-53-11-509 REV E DATED 2018-02-08 ALL STEPS COMPLIED WITH.. OPS TEST GOOD. COMPLIED WITH 51-900-1002-SKY
